| Model Number |
M001195340 |
| Medical Device Problem Codes |
Fracture (1260); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.E1: initial reporter phone: (b)(6).G4: premarket/510(k) #: k142259, k163701.
Event or Problem Description
It was reported that the device fractured.The target lesion was located in the liver.A direxion microcatheter was selected for transcatheter arterial chemoembolization (tace).However, during coil advancing, a fracture occurred at the connection point of the microcatheter's distal end.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.
Event or Problem Description
It was reported that the device fractured.The target lesion was located in the liver.A direxion microcatheter was selected for transcatheter arterial chemoembolization (tace).However, during coil advancing, a fracture occurred at the connection point of the microcatheter's distal end.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient was stable post-procedure.It was further reported that the rotation at the end fractured.No fractured device was inside the patient because it was completely removed.
Additional Manufacturer Narrative
B5 - describe event or problem section updated with additional information.(b)(6).G4 - premarket / 510(k) #: k142259, k163701.